# SDR FDEA201608283063

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N859FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37730
- Aircraft time: 11,685 hours, 1,965 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP331500
- Part serial: P1980
- Condition: Smoke
- Part time: 2,223 hours, 4,424 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

APU OIL QTY STATUS MESSAGE FOLLOWED BY SMOKE IN THE COCKPIT.   PERFORMED  AIR CONDITIONING SYSTEM OIL CONTAMINATION REMOVAL IAW  AMM 21-00-01-2, AND AMM 05-51-50-2.  DID NOT NOTICE ANY SMOKE OR FUMES  DURING ENGINE OPERATION AND TAXI.  R & R THE APU, OPS AND LEAK CHECKED GOOD, OK FOR SERVICE.
